# SDR 00FDEA00477

- Difficulty date: July 19, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- System (JASC): 2710 · Aileron Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON LEVEL OFF RECEIVED DEFLECT AILERON ALERT, CK SYS DISPLAY SHOWED AILERON DEFLECTED IN CR AT .84.  MEL 27-2 DEFLECTION AILERON SYS - INOP PER METHOD A ALL.  AILERONS CONFIRM NOT DEFLECTED.  *S/D*  REACTIVATED DEFLECTION AILERON SYS PER MXP:27-2 IAW MD-11 WDM 27-16-01.  CHECK WIRING NORMAL.
